Defect And Radicals Of Δ-Endomorphism Near-Rings

Vučić Dašić

Publications de l'Institut Mathématique (1982)

  • Volume: 31(45), Issue: 51, page 23-25
  • ISSN: 0350-1302

How to cite


Vučić Dašić. "Defect And Radicals Of Δ-Endomorphism Near-Rings." Publications de l'Institut Mathématique 31(45).51 (1982): 23-25. <>.

author = {Vučić Dašić},
journal = {Publications de l'Institut Mathématique},
keywords = {endomorphism near-rings; defect of distributivity; radicals},
language = {eng},
number = {51},
pages = {23-25},
publisher = {Matematički institut SANU},
title = {Defect And Radicals Of Δ-Endomorphism Near-Rings},
url = {},
volume = {31(45)},
year = {1982},

AU - Vučić Dašić
TI - Defect And Radicals Of Δ-Endomorphism Near-Rings
JO - Publications de l'Institut Mathématique
PY - 1982
PB - Matematički institut SANU
VL - 31(45)
IS - 51
SP - 23
EP - 25
LA - eng
KW - endomorphism near-rings; defect of distributivity; radicals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.